Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on the Riemann-Hurwitz type formula for multiplicative sequences

Author: Takeshi Izawa
Journal: Proc. Amer. Math. Soc. 131 (2003), 3583-3588
MSC (2000): Primary 57R20; Secondary 32J25
Published electronically: June 18, 2003
MathSciNet review: 1991772
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula of the Riemann-Hurwitz type for classes defined by multiplicative sequences as corollaries of the Chern number formula for ramified coverings.

References [Enhancements On Off] (What's this?)

  • [Br1] J. P. Brasselet,
    Une généralisation de la formule de Riemann-Hurwitz,
    Bull. Soc. Math. France Suppl. Mémoire 38, 1974, 99-106. MR 50:13622
  • [D] E. H. C. M. Diop,
    Résidus d'applications holomorphes entre variétés, Hokkaido Math. J. 29, 2000, no. 1, 171-200. MR 2001g:32077
  • [GH] P. Griffiths and J. Harris,
    Principles of Algebraic Geometry,
    John Wiley & Sons, New York, Chichester, Brisbane, Toronto, 1978. MR 80b:14001
  • [Hz1] F. Hirzebruch,
    Topological Methods in Algebraic Geometry,
    Springer-Verlag, New York, Heidelberg, Berlin, 1966. MR 34:2573
  • [Hz2] F. Hirzebruch,
    The signature of ramified coverings,
    Global Analysis (Papers in honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 253-265. MR 41:2707
  • [Iv] B. Iversen,
    Numerical invariants and multiple planes,
    Amer. J. Math. 92, 1970, 968-996. MR 45:5135
  • [Iz] T. Izawa,
    Chern number formula for ramified coverings,
    J. Math. Soc. Japan, 52, No. 1, 2000, 1-15. MR 2001i:32028
  • [Y] Y. Yomdin,
    The structure of strata $\mu =\operatorname{const}$ in a critical set of a complete intersection singularity,
    Singularities, Part 2 (Arcata, Calif., 1981), Proc. Sympos. Pure Math., Amer. Math. Soc., Providence, R.I., 1983, 663-665. MR 85a:32013

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R20, 32J25

Retrieve articles in all journals with MSC (2000): 57R20, 32J25

Additional Information

Takeshi Izawa
Affiliation: Department of Mathematics, Faculty of Science, Hokkaido University, Sapporo 060, Japan

Keywords: Ramified covering, Riemann-Hurwitz formula, multiplicative sequence
Received by editor(s): April 6, 2001
Published electronically: June 18, 2003
Additional Notes: This article was partially supported by the Japan Society for the Promotion of Science
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society